Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 423-427
http://dx.doi.org/10.1155/S0161171294000608

Common fixed point theorems for sequences of fuzzy mappings

1Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
2Department of Natural Sciences, Pusan National University of Technology, Pusan 608-739, Korea

Received 13 July 1992; Revised 15 February 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. S. Lee and S. J. Cho, “Common fixed point theorems for sequences of fuzzy mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 423-427, 1994. https://doi.org/10.1155/S0161171294000608.